MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ EP¿ HEALING ABUTMENT 3.4MM(D) X 3.8MM(P) X 4MM(H); DENTAL HEALING ABUTMENT

BIOMET 3I CERTAIN¿ EP¿ HEALING ABUTMENT 3.4MM(D) X 3.8MM(P) X 4MM(H); DENTAL HEALING ABUTMENT
Catalog Number IMHA34
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reports that the healing abutments are not seating correctly on the implant.The procedure was concluded with the placement of other abutments with no impact on the patient's health.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event: unknown / not provided.A4: patient weight: unknown / not provided.B3: date of event: unknown / not provided.D10: concomitant medical products: imha34, certain¿ ep¿ healing abutment 3.4mm(d) x 3.8mm(p) x 4mm(h), 1190410.Imha34, certain¿ ep¿ healing abutment 3.4mm(d) x 3.8mm(p) x 4mm(h), 1190410.D10: therapy date: unknown / not provided.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) imha34, (certain ep healing abutment 3.4mm(d) x 3.8mm(p) x 4mm(h)) for evaluation.Visual evaluation and a functional test were performed, the returned abutment has signs of use and was identified as reported.The abutment's screw threads were damaged from use.Therefore, the abutment did not seat as intended during a functional test with an in-house implant.Device history record (dhr) review was completed for the subject lot number 1190410.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1190410 for similar events and other relevant complaint(s) were identified.Review completed utilizing keywords: dental : fit : does not seat.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error.Therefore, based on the available information, a device malfunction did occur.The abutments threading was damaged from use.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN¿ EP¿ HEALING ABUTMENT 3.4MM(D) X 3.8MM(P) X 4MM(H)
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21112366
Report Number0001038806-2025-00070
Device Sequence Number18313379
Product Code NHA
UDI-Device Identifier00844868006275
UDI-Public(01)00844868006275(17)201201(10)1190410
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2020
Device Catalogue NumberIMHA34
Device Lot Number1190410
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL HEALING ABUTMENTS.
Patient SexMale
Patient EthnicityNon Hispanic